# SDR SWIA202054263

- Difficulty date: October 10, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 40,152 hours, 35,420 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD FLAP LOWER SKIN DENTED INBOARD SIDE, AS MARKED.  C-CHECK RO 11/21/2020.  REPAIRED LT INBOARD FLAP LOWER SKIN, CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED REPAIR, IAW REO.  COMPLIED WITH TASK CARD.
